I’ve been having terrible heart palpitations, ended up in the ER, Please help me?
I’m a 38 year old female. Since September I’ve been having terrible heart palpitations. A couple of times I ended up in the ER because I couldn’t get them to stop. They leave me weak, nauseous, and very scared. I’ve had an echocardiogram done (showed a small amount of fluid around me heart that they aren’t worried about), a Holter Monitor (showed sinus tachycardia and occassional PACs/PVCs), lots of bloodwork (everything is normal), and a ton of EKGs. I’ve been put on a 40mg of Inderal twice a day, magnesium, fish oil, and Ativan as I’m being told anxiety plays a part. The only thing I’m anxious about are these episodes! Nothing is helping and Saturday night I was back in the ER after almost blacking out due to my heart going crazy for over 30 seconds. Today I still feel fatigued, weak, and nauseous with a bit of chest pain. I can’t even eat anything. Please help me. It seems like no one is taking me seriously. this can’t be “normal and perfectly harmless” like they are saying.
Hi and welcome to question doctors.com
It is clear from your history and your words that you are anxious and stressed..
You should try yoga,meditation,and relaxation breathing exercises as long as you can do it…
Check your thyroid and avoid caffeine..
Sinus tachycardia is common due to many things as drugs response,
Pain,exertion,excitement and other cardiac conditions.
In your case I think it is nothing dangerous and just due to anxiety.
Inderal is a beta blocker, so that should have helped you. Blood tests probably included a tsh test, so that should have been ok otherwise medication would have been prescribed. Holter and EKG were ok.So that leaves anxiety and panic attacks. ativan was prescribed for that. You should try Yoga, I believe it can really help you.
you are under lot of anxiety. you need adequate counselling and psychiatry consultation. To rule out any organic pathology, you should get your detailed blood investigations done.
Check your adrenal gland secretions
I suspect that you are suffering from high levels of adrenaline in blood
It is hard to detect unless u know what you are looking for
Tell me what u find